# SDR CALA0600319

- Difficulty date: August 3, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N14609
- Make and model: Boeing 737524
- Aircraft serial: 27322
- Aircraft time: 34,611 hours, 18,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED THAT -HALF- OF THE PASSENGER CABIN EMERGENCY LIGHTS WERE FOUND INOPERATIVE DURING A S-CHECK IN EWR.  A NEW BATTERY PACK WAS INSTALLED AND OPERATIONAL CHECKS WERE GOOD.
